MAUDE Adverse Event Report: MENTOR TEXAS MENTOR SILTEX CONTOUR PROFILE SPECTRUM; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

MENTOR TEXAS MENTOR SILTEX CONTOUR PROFILE SPECTRUM; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Model Number 3542515
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Codes Granuloma (1876); Pain (1994)
Date of Event 12/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.Since no lot number was provided, no manufacturing record evaluation review could be performed.Reason for device explant and/or reoperation: na.(b)(4).Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a female who underwent unspecified breast reconstruction with a mentor siltex contour profile spectrum 650cc saline prosthesis experienced left sided deflation post procedure.The report indicated that ultrasound needle biopsy and axillary lymph nodes on the left and implant on the left side has burst and the silicone has been in the body and needs to be removed immediately.Patient has pain.The doctor performed enormous tests and they came back negative.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.No further information was provided regarding this case.Should more information become available, this case will be re-assessed, and notes will be updated note: the outer shell of the implant made from gel.
 
Additional Manufacturer Narrative
Additional information received on (b)(6) 2021, received indicated that the patient underwent bilateral replacements as follow:.L) cat#: shpx790, sn#: (b)(6), r) cat#: shpx790, sn#: (b)(6).On (b)(6) 2021.The complaint device has been discarded.As a result, no product failure analysis can be conducted, and device malfunction cannot be confirmed.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR SILTEX CONTOUR PROFILE SPECTRUM
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key11386908
Report Number1645337-2021-02086
Device Sequence Number14273573
Product Code FWM
UDI-Device Identifier00081317002178
UDI-Public00081317002178
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P990075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3542515
Device Catalogue Number3542515
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/05/2021
Supplement Date Received by Manufacturer04/27/2021
Initial Report FDA Received Date02/26/2021
Supplement Report FDA Received Date05/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age65 YR